MAUDE Adverse Event Report: TELEFLEX MEDICAL AF W/AS 550 X 1-14ML/HR CPNB; PUMP, INFUSION, ELASTOMERIC

TELEFLEX MEDICAL AF W/AS 550 X 1-14ML/HR CPNB; PUMP, INFUSION, ELASTOMERIC
Model Number IPN924713
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while in use on a patient, "the autofuser was set to 10ml per hour and the autofuser emptied completely in 24 hours.The patient had a wound vac on".Additional information received stated that "the patient was lethargic and difficult to arouse.Lipids were infused to counteract the ropivacaine and the patient seemed to respond to this.The issue was resolved by discontinuing the autofuser with ropivacaine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of the pump emptying too quickly could not be confirmed based on the sample received.The customer returned one autofuser kit.Visual examination of the returned sample revealed the pump was returned completely empty with no medication.A device history record review was not performed for this investigation because a teleflex recognized batch/lot number was not provided.Based upon the information provided and the condition of the sample received, the potential cause of this complaint could not be determined.The returned sample will be returned to the supplier for further evaluation.This complaint will be reopened, and the investigation will be updated once the supplier's results become available.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.

Brand Name
AF W/AS 550 X 1-14ML/HR CPNB
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17342416
Report Number3004365956-2023-00048
Device Sequence Number15179266
Product Code MEB
UDI-Device Identifier14026704743541
UDI-Public14026704743541
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K090300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN924713
Device Catalogue NumberMVBXL-CPNB
Device Lot NumberA211019-PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown